Journal article

Further remarks on mixed fractional Brownian motion

  • Thäle, Christoph Département de Mathématiques, Université de Fribourg, Switzerland
    2009
Published in:
  • Applied Mathematical Sciences. - 2009, vol. 38, p. 1885-1901
English We study linear combinations of independent fractional Brownian motions and generalize several recent results from [10] and [17]. As a first new result we calculate explicitly the Hausdorff dimension of the sample paths of such processes. Moreover we compare different notions of fractional differentiability and calculate as a second new result explicitly the Cesáro fractional derivative of the critical oder. Moreover we consider the more interesting absolute Cesáro fractional derivative and calculate its value explicitly.
Faculty
Faculté des sciences
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
Other electronic version

Published version

License
License undefined
Identifiers
  • RERO DOC 13024
Persistent URL
https://folia.unifr.ch/unifr/documents/301263
Statistics

Document views: 12 File downloads:
  • thale_fbm.pdf: 3